MRP:Rs. 33 for 1 Strip(s) (10 Tablet each)
Discounted Price:Rs. 33 (0% OFF)


Cetirizine(5 mg)


Cetirizine is an antiallergic used to treat cold or allergy symptoms such as  sneezing, itching, watery eyes or running nose and skin allergies.

How it works

Cetirizine belongs to the group of medicines called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

restlessness, Common: Headache, sore throat, blurred vision, hives, feeling of discomfort, unable to sleep, taste disorder, drowsiness, eye movement disorder, stomach upset, itching, depression, tiredness, movement disorders including muscle spasm, tics., loose motions, painful or involuntary urination, pain in abdomenRare: Aggression, dizziness, rash, uncontrolled shaking, urge to vomit .Uncommon: Agitation, swelling, dry mouth, weight gain, difficult, weakness

Paracetamol(500 mg)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.



Common side effects

blisters or rash, skin reddening, Rare: Allergic reactions such as shortness of breath, swollen facial features, abnormalities of blood cells, or a runny nose. Overdose may cause severe liver damage.

Phenylephrine(10 mg)


Phenylephrine is a decongestant and is used to relieve blocked nose caused by common cold or in seasonal nasal allergies (hay fever).

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

restlessness, difficulty in passing urine, swelling of the face, difficulty in breathing, Rare: Skin rash, , fast or irregular heartbeat, high blood pressure, urge to vomit, loss of appetite, dizziness, being sick, neck, headache, tongue or throat


3 Substitutes
Sorted By

Expert advice

  • Do not drive or operate machinery after taking cetirizine because you may feel sleepy.
  • Avoid alcohol intake while taking this drug.
  • Consult your doctor if you experience any of these side effects: changes in vision, severe dry mouth, trouble urinating, constipation or drowsiness.
  • Do not start or continue the cetirizine tablets:
  • If you are allergic (hypersensitive) to cetirizine or any of the other ingredients of cetirizine tablet.
  • If you have severe kidney problem or severe liver problem.
  • If you are pregnant or breast feeding.
  • Doctor’s advice should be considered before taking cetirizine tablets in case of any following disease conditions such as fits, severe kidney impairment, intolerance to sugars.

Frequently asked questions


Q. Is cetirizine/ Alerid safe?
Cetirizine/ Alerid is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use.
Q. Is cetirizine/ Alerid/ Alerid syrup an antihistamine/antibiotic/steroid?
Cetirizine is an antihistaminic drug. It is not an antibiotic or steroid.
Q. Is cetirizine good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. Patients should follow the advice of the doctor regarding its use.
Q. Is cetirizine/ Alerid D banned?
It is available in India and should be taken as advised by doctor.
Q. How long can I take cetirizine for?
Patient should take cetirizine as directed by doctor.
Q. Can you take cetirizine for prickly heat?
Cetirizine can be used for prickly heat to reduce the itching. Patients should follow the advice of the doctor regarding its use.
Q. Can I take cetirizine with paracetamol/ aspirin/ ibuprofen/ DayQuil/ prednisone/ Benadryl?
Cetirizine can be taken along with paracetamol, aspirin, ibuprofen, or prednisone. However, taking Benadryl and Dayquil along with cetirizine can increase the drowsiness. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Can I take cetirizine with high blood pressure?
Patients with high blood pressure can take cetirizine. Patients should follow the advice of the doctor regarding its use.
Q. Can I take cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take cetirizine with these drugs as they are from same category of antihistamines. Patients should follow the advice of the doctor regarding its use.
Q. Can I take cetirizine with antibiotics/ azithromycin/ citalopram/ sertraline?
Yes, as there are no expected reactions with cetirizine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Can I take cetirizine with alcohol?
Alcohol consumption should be avoided when taking the cetirizine.
Q. Does cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking cetirizine. Always consult your doctor.
Q. Does cetirizine make you gain weight?
It is rarely seen, but there is a possibility that cetirizine, like other anti-histamines might cause gain in weight.
Q. Does cetirizine contain diphenhydramine/pseudoephedrine/aspirin/acetaminophen (paracetamol)?
No. Cetirizine does not contain diphenhydramine/pseudoephedrine/aspirin. However doctor may prescribe cetirizine in combination with these drugs.


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. Also, it can effectively reduce fever, whereas the other NSAIDs cannot. It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol in an overdose can severely damage the lever and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


Q. Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?

Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it.

Q. Is phenylephrine safe /make you drowsy/ high/ keep you up/ addictive/ thin blood/ cause constipation/affect birth control/ safe in pregnancy/ safe for breastfeeding?

Phenylephrine is safe if taken at recommended dosage and duration. Some patients have been shown to have an upset stomach, drowsiness and other side effects. It can be addictive. It does not thin blood. It does not affect birth control. It should not be used during pregnancy or breastfeeding due to high risks.

Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?

Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine.

Q.  Can i take phenylephrine with high blood pressure?

Do not take phenylephrine with high blood pressure.

Q. Is phenylephrine the same as Sudafed?

No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Copyright © 2015 1mg. All rights reserved. In compliance with Drug and Cosmetic Act and Rules, we don't process requests for Schedule X and other habit forming drugs. For Schedule H and H1 drugs you need to upload a valid prescription from a registered medical practitioner.